# SDR FOTR/20198/13727

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 850-870, LBL 45, SEAT TRACK HAS DOUBLE DRILLED HOLES, REMOVED SEAT TRACK SECTION BS 850 TO 870 LBL45 IAW SRM 51-30-2. FABRICATED NEW SEAT TRACK SECTION FROM BAC1520-1466-7178T6. TREATED AND PRIMED NEW SEAT TRACK SECTION IAW SRM 51-10-2. INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2, SRM 53-10-2.
